# SDR SWAA2025110519259

- Difficulty date: September 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED STA 500I BTW STR 24L TO STR 26L AND WL 156 AT FWD CARGO.  REMOVED DAMAGE AND EVALUATED REWORK AREA (3 EA) ON ANGLE - SUPPORT LOCATED STA 500I BTW STR 24L TO STR 26L AND WL 156 IAW SRM 53-30-08-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.A(2) FIGURE 103 DETAIL C. STEP 8 WAS REJECTED DUE TO POOR PAINT APPLICATION WAS FOUND BECAUSE THE AREA WAS NOT CLEANED BEFORE APPLYING PAINT.;[04] PERFORMED CLEAN ON AREA AND APPLIED PAINT ANGLE - SUPPORT LOCATED STA 500I BTW STR 24L TO STR 26L AND WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SOPM 20-30-03 ;AMM 51-21-99-300-801.
